MAUDE Adverse Event Report: NATUS NEURO INCORPORATED CODMAN EXTERNAL DRAINAGE SYSTEM III; SHUNT, CENTRAL NERVOUS SYSTEM & COMPS

NATUS NEURO INCORPORATED CODMAN EXTERNAL DRAINAGE SYSTEM III; SHUNT, CENTRAL NERVOUS SYSTEM & COMPS
Model Number 821730
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Product return follow up made 20-nov-2018, 03-dec-2018 and 10-dec-2018.
 
Event or Problem Description
Eds iii leaked at connection and would not drain into the collection bag.

Brand Name
CODMAN EXTERNAL DRAINAGE SYSTEM III
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM & COMPS
Manufacturer (Section D)
NATUS NEURO INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key8345599
Report Number3010611950-2019-00007
Device Sequence Number13979794
Product Code JXG
UDI-Device Identifier10886704040910
UDI-Public10886704040910
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K954021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number821730
Device Catalogue Number821730
Device Lot Number175517
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;